# SDR 98ZZZX2036

- Difficulty date: April 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N181A
- Make and model: Cessna 310R
- Aircraft serial: 310R0014
- System (JASC): 8010 · Engine Cranking
- Part: Relay
- Part number: 08504691
- Condition: Stuck
- Location: Lt Eng Starter
- Part time: 12,518 hours
- Stage of operation: CL
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

TEN MINUTES AFTER TAKEOFF, PILOT NOTICED ELECTRICAL POWER SURGES AND WHILE TRYING TO ISOLATE PROBLEM, LOST ALL ELECTRICAL POWER.  INSPECTION FOUND RIGHT START RELAY HAD STUCK AND DESTROYED RIGHT STARTER AND CAUSED BATTERY MASTER RELAY TO FAIL.  INSTALLING STARTER ENGAGED LIGHTS TO START RELAYS.  THIS WILL ADVISE PILOT OF STUCK RELAY BEFORE TAKEOFF.
